| Catalog Number |
2H8864 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event dates were not reported however, the reporter stated ¿there have been some issues dating back to may¿.Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of clearlink system non-dehp buretrol solution sets were not flowing.This was observed during unspecified process steps.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the actual devices were not available; however, a photograph of the sample was provided for evaluation.A visual inspection was performed to the photograph using the naked eye which did not identify any abnormalities that could have contributed to the reported condition.The reported condition is not clearly observed via the provided photograph and due to the nature of the returned sample no additional testing could be performed.Therefore, the reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.